Almost sure stability of discrete-time Markov Jump Linear Systems

Song, Yang, Dong, Hao, Yang, Taicheng and Fei, Minrui (2014) Almost sure stability of discrete-time Markov Jump Linear Systems. IET Control Theory and Applications, 8 (11). pp. 901-906. ISSN 1751-8644

[img] PDF - Accepted Version
Download (264kB)


This paper deals with transient analysis and almost sure stability for discrete-time Markov Jump Linear System (MJLS). The expectation of sojourn time and activation number of any mode, and switching number between any two modes of discrete-time MJLS are presented firstly. Then a result on transient behavior analysis of discrete-time MJLS is given. Finally a new deterministically testable condition for the exponential almost sure stability of discrete-time MJLS is proposed.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Depositing User: Tai Yang
Date Deposited: 16 Feb 2018 13:02
Last Modified: 02 Jul 2019 16:30

View download statistics for this item

📧 Request an update